Extensions of Boolean Rings and Nearrings

Nayak, Hamsa and Kuncham, Syam Prasad and Kedukodi, Babushri Srinivas (2019) Extensions of Boolean Rings and Nearrings. Journal of Siberian Federal University - Mathematics and Physics, 12 (1). pp. 58-67. ISSN 1997-1397

[img] PDF
7421.pdf - Published Version
Restricted to Registered users only

Download (119kB) | Request a copy

Abstract

In this paper, we introduce the notions of left (right) Boolean rings and nearrings. We give examples to show that left (right) Boolean rings are not commutative in general. We obtain interrelations among these algebraic structures and get conditions under which the structures are commutative. Finally, we study the concept of derivations on left (right) Boolean rings and nearrings and obtain commutativity results

Item Type: Article
Uncontrolled Keywords: ring, nearring, Boolean ring, Boolean nearring
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 27 Sep 2019 06:38
Last Modified: 27 Sep 2019 06:38
URI: http://eprints.manipal.edu/id/eprint/154661

Actions (login required)

View Item View Item